# SDR SWIA202054537

- Difficulty date: November 1, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 43,618 hours, 37,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL BETWEEN FS 295.00 AND FS 310.00, BETWEEN STGR 17L AND 18L CORRODED.  C-CHECK RO 12/05/2020.  REMOVED CORRODE INTERCOSTAL AND INSTALLED A NEW INTERCOSTAL AT FS 295 TO FS 310 AT SRINGER 17L AND 18L, REF CRJ 200 SRM AND DRAWING.  PRESSURE CHECKS AND OPERATIONS TESTS GOOD.
